Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ditching the Big Z

Posted by Cindy on October 25, 1999, at 21:45:50

In reply to Re: Ditching the Big Z, posted by Noa on October 25, 1999, at 21:28:15

> Damn that impulsivity of mine. I should have thought all this through....more PS..
> BOB, are you still SNORING????? If you have apnea, it doesn't matter much what *%#$@* AD you are on, you gotta take care of that apnea.
> AND, are you in therapy--to process all the &@#$&^$%# you are going through????
Bob, Noa, and everybody on this thread...have you tried Serzone? (I guess you said you are taking it, Noa,along with lots of other stuff!).It initially made me feel moody, angry, tense, tired, but that WENT AWAY after about a week! And it has no sexual side effects (unlike Prozac, Luvox, Zoloft). I need to ask the psychiatrist about adding something for OCD but all the SSRI's seem to cause sexual side effects. I'm not willing to take anything that makes me more depressed than I started I ditched the Big Z recently (I'm not giving up the Big O for the Big Z!)--C




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy thread:13823